alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : PINEDO, HECTOR [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Gómez, Jorge, Pinedo, Héctor and Uzcátegui, Carlos On the continuity of partial actions of Hausdorff groups on metric spaces. Rev.colomb.mat., June 2018, vol.52, no.1, p.1-7. ISSN 0034-7426

   2 / 2
to print
 Pinedo, Hector. The total component of the partial Schur multiplier of the elementary abelian 3-group. Rev.colomb.mat., Jan 2016, vol.50, no.1, p.75-83. ISSN 0034-7426

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information